# SDR SWAA050711

- Difficulty date: March 6, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 59,026 hours, 55,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF HOUSING.  SLIDE DID NOT DEPLOY.  REINSTALLED L1 DOOR SLIDE PER MM.
